# SDR MWEA97281

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 332 FWD CARGO DOOR HAS A DAMAGED CUTOUT.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0067/LK DATED 01-22-97.
